City Research Online

Multicomplex solitons

Cen, J. & Fring, A. ORCID: 0000-0002-7896-7161 (2020). Multicomplex solitons. Journal of Nonlinear Mathematical Physics, 27(1), pp. 17-35. doi: 10.1080/14029251.2020.1683963


We discuss integrable extensions of real nonlinear wave equations with multi-soliton solutions, to their bicomplex, quaternionic, coquaternionic and octonionic versions. In particular, we investigate these variants for the local and nonlocal Korteweg-de Vries equation and elaborate on how multi-soliton solutions with various types of novel qualitative behaviour can be constructed. Corresponding to the different multicomplex units in these extensions, real, hyperbolic or imaginary, the wave equations and their solutions exhibit multiple versions of antilinear or

Publication Type: Article
Additional Information: This is an Accepted Manuscript of an article published by Taylor & Francis in Journal of Nonlinear Mathematical Physics on, available online:
Publisher Keywords: nonlinear wave equations, solitons, quaternions, coquaternions, octonions
Subjects: Q Science > QA Mathematics
Departments: School of Science & Technology > Mathematics
SWORD Depositor:
[thumbnail of multicomplexsolitons.pdf]
Text - Accepted Version
Download (453kB) | Preview


Add to AnyAdd to TwitterAdd to FacebookAdd to LinkedinAdd to PinterestAdd to Email


Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login